# SDR GTIA9901045

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 229-305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - W/O'S A096-503-F032, F034, F029 SKIN DENTS AND GOUGE STATION 229 TO STATION 305 APPROX TO BE WORKED ON THIS NON-ROUTINE.  REMOVED DENTS AND GOUGES AT STATION 229 TO STATION 305 APPROX BETWEEN STRINGER 16L AND 17L AND REPAIRED PER DRAWING NR 53-99294-1.  (M)
